Higher cohomology for abelian groups of toral automorphisms II: The partially hyperbolic case, and corrigendum

Anatole Katok, Svetlana Katok

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this paper we extend the results of an earlier paper, which deal with a description of the smooth untwisted cohomology for ℤk-actions by hyperbolic automorphisms of a torus, to the partially hyperbolic case. Along the way we correct an error found in one of the steps in the proof for the hyperbolic case.

Original languageEnglish (US)
Pages (from-to)1909-1917
Number of pages9
JournalErgodic Theory and Dynamical Systems
Volume25
Issue number6
DOIs
StatePublished - Dec 1 2005

Fingerprint

Abelian group
Cohomology
Automorphisms
Torus

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{2b2a187aaef04cb992cd1f40278806c9,
title = "Higher cohomology for abelian groups of toral automorphisms II: The partially hyperbolic case, and corrigendum",
abstract = "In this paper we extend the results of an earlier paper, which deal with a description of the smooth untwisted cohomology for ℤk-actions by hyperbolic automorphisms of a torus, to the partially hyperbolic case. Along the way we correct an error found in one of the steps in the proof for the hyperbolic case.",
author = "Anatole Katok and Svetlana Katok",
year = "2005",
month = "12",
day = "1",
doi = "10.1017/S0143385705000271",
language = "English (US)",
volume = "25",
pages = "1909--1917",
journal = "Ergodic Theory and Dynamical Systems",
issn = "0143-3857",
publisher = "Cambridge University Press",
number = "6",

}

Higher cohomology for abelian groups of toral automorphisms II : The partially hyperbolic case, and corrigendum. / Katok, Anatole; Katok, Svetlana.

In: Ergodic Theory and Dynamical Systems, Vol. 25, No. 6, 01.12.2005, p. 1909-1917.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Higher cohomology for abelian groups of toral automorphisms II

T2 - The partially hyperbolic case, and corrigendum

AU - Katok, Anatole

AU - Katok, Svetlana

PY - 2005/12/1

Y1 - 2005/12/1

N2 - In this paper we extend the results of an earlier paper, which deal with a description of the smooth untwisted cohomology for ℤk-actions by hyperbolic automorphisms of a torus, to the partially hyperbolic case. Along the way we correct an error found in one of the steps in the proof for the hyperbolic case.

AB - In this paper we extend the results of an earlier paper, which deal with a description of the smooth untwisted cohomology for ℤk-actions by hyperbolic automorphisms of a torus, to the partially hyperbolic case. Along the way we correct an error found in one of the steps in the proof for the hyperbolic case.

UR - http://www.scopus.com/inward/record.url?scp=27844576727&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=27844576727&partnerID=8YFLogxK

U2 - 10.1017/S0143385705000271

DO - 10.1017/S0143385705000271

M3 - Article

AN - SCOPUS:27844576727

VL - 25

SP - 1909

EP - 1917

JO - Ergodic Theory and Dynamical Systems

JF - Ergodic Theory and Dynamical Systems

SN - 0143-3857

IS - 6

ER -